# SDR AALA2009020701022

- Difficulty date: February 7, 2009
- Submitted: June 18, 2009
- Operation: Air carrier
- Aircraft: N594AA
- Make and model: Doug DC-9-83
- Aircraft serial: 53284
- Aircraft time: 55,319 hours, 23,072 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Heat Exchanger
- Part number: 5924037513
- Condition: Cracked
- Location: Ac Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: M
- Precautionary procedure: A

## Discrepancy

PVR - INFLIGHT PVR-ORD.  CREW REPORTED TAIL COMPARTMENT HIGH TEMPERATURE LIGHT ILLUMINATED DURING CLIMB OUT.  EMERGENCY DECLARED LANDED PVR WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  LEFT HEAT EXCHANGER HAS FOUR INCH CRACK IN LOWER CORNER.  APPLIED THREE LAYERS OF SPEED TAPE OVER AFFECTED AREA.  SYSTEM GROUND CHECK NORMAL OPERATION.
